MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 34mm sjm sã©guin semi-rigid annuloplasty ring was implanted.On 28 (b)(6) 2021, a routine chest x-ray was performed and noted a pneumothorax.On (b)(6) 2021, the pneumothorax was drained.It is thought that the pneumothorax was due to a minimal lesion on lung that occurred during the procedure prep while performing a mini thoracotomy.The patient was reported to be in stable condition.((b)(4)).
 
Additional Manufacturer Narrative
Correction: upon review, the sjm sã©guin semi-rigid annuloplasty ring should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.

Brand Name
SJM SGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key12468411
Report Number3007113487-2021-00039
Device Sequence Number14405898
Product Code KRH
UDI-Device Identifier05414734007535
UDI-Public05414734007535
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2024
Device Model NumberSARP-34
Device Catalogue NumberSARP-34
Device Lot Number7554610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight70